# SDR A8ZR20180827001

- Difficulty date: April 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 102.2,  STRINGER 24P.  REFORMED  AND CONSIDERED STRUCTURALLY ACCEPTABLE IAW EA 42-2018-044, REV A.
